Separation in intuitionistic fuzzy topological spaces.



Downloads per month over past year

Lupianez, Francisco Gallego (2004) Separation in intuitionistic fuzzy topological spaces. International Journal of Pure and Applied Mathematics, 17 (1). pp. 29-34. ISSN 1311-8080

[thumbnail of lupianez13.pdf] PDF
Restringido a Repository staff only


Official URL:


The basic concepts of the theory of intuitionistic fuzzy topological spaces have been defined by D. C¸ oker and co-workers. In a recent paper, we define two notions of Hausdorffness in the intuitionistic fuzzy sense, and obtain
some new properties. In this paper we introduce normality and regularity in the intuitionistic fuzzy sense and obtain relations between these concepts and also with the fuzzy notions.

Item Type:Article
Uncontrolled Keywords:Intuitionistic topology; Separation; normality; Regularity
Subjects:Sciences > Mathematics > Topology
ID Code:16251
Deposited On:10 Sep 2012 09:39
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page